Journal of Integral Equations and Applications

The linear sampling method revisited

T. Arens and A. Lechleiter

Full-text: Open access

Article information

Source
J. Integral Equations Applications Volume 21, Number 2 (2009), 179-202.

Dates
First available in Project Euclid: 18 May 2009

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1242652032

Digital Object Identifier
doi:10.1216/JIE-2009-21-2-179

Mathematical Reviews number (MathSciNet)
MR2501163

Zentralblatt MATH identifier
1237.65118

Citation

Arens, T.; Lechleiter, A. The linear sampling method revisited. J. Integral Equations Applications 21 (2009), no. 2, 179--202. doi:10.1216/JIE-2009-21-2-179. https://projecteuclid.org/euclid.jiea/1242652032.


Export citation

References

  • H. Ammari, M. S. Vogelius, and D. Volkov, Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of inhomogeneities of small diameter II. The full Maxwell equations, J. Math. Pures Appl., 80, (2001), pp. 769--814.
  • P. Anselone and J. Davis, Collectively compact operator approximation theory and applications to integral equations, Prentice-Hall, (1971).
  • T. Arens, Why linear sampling works, Inverse Problems, 20, (2004), pp. 163-173.
  • F. Cakoni and D. Colton, Qualitative Methods in Inverse Scattering Theory: An Introduction, Springer, Berlin, (2006).
  • D. Colton and A. Kirsch, A simple method for solving inverse scattering problems in the resonance region, Inverse Problems, 12, (1996), pp. 383-393.
  • D. Colton, M. Piana, and R. Potthast, A simple method using Morozov's discrepancy principle for solving inverse scattering problems, Inverse Problems, 13 (1997), pp. 1477--1493.
  • D. L. Colton and R. Kress, Inverse acoustic and electromagnetic scattering theory, Springer, 2nd ed., (1998).
  • P. Hähner, An inverse problem in electrostatics, Inverse Problems, 15, (1999), pp. 961-975.
  • T. Kato, Perturbation theory for linear operators, Springer, repr. of the 1980 ed., (1995).
  • A. Kirsch, Characterization of the shape of a scattering obstacle using the spectral data of the far field operator, Inverse Problems, 14 (1998), pp. 1489-1512.
  • A. Kirsch and N. Grinberg, The Factorization Method for Inverse Problems, Oxford Lecture Series in Mathematics and its Applications 36, Oxford University Press, (2008).
  • A. Lechleiter, A regularization technique for the factorization method, Inverse Problems, 22, (2006), pp. 1605--1625.
  • G. Vainikko, The discrepancy principle for a class of regularization methods, U.S.S.R. Comput. Maths. Math. Phys., 21, (1982), pp. 1-19.
  • M. Vogelius and D. Volkov, Asymptotic formulas for perturbations in the electromagnetic fields due to the presence of inhomogeneities of small diameter, $\rm M^2$AN, 79 (2000), pp. 723-748.